# SDR 03FDEA02323

- Difficulty date: December 29, 2003
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N277FE
- Make and model: Boeing 727-200
- Aircraft serial: 22042
- Aircraft time: 38,014 hours, 27,773 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN FWD CARGO BAY ON STR 27L BS 550-560.  FOUND CORROSION ON STR 27L  BS 550 TO 560 TO PENETRATE 100 PERCENT OF   ORIGINAL .040 THICKNESS.  CUT AND REMOVED STRINGER BS 549 TO BS 567 AND INSTALLED REPAIR MADE FROM BAC 1498-132  LOT 507364 AND BAC 1498-140 7075 F6  LOT 507364  IAW SRM 53-10-3  FIG. 2.
